# SDR REXA2024100700850

- Difficulty date: August 18, 2024
- Submitted: October 7, 2024
- Operation: Air carrier
- Aircraft: N185GJ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15185
- Aircraft time: 19,851 hours, 16,012 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Part number: S6283
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

"AREAS OF CORROSION FOUND ON FLOOR BEAM AT LBL 27 BETWEEN FS 1005 AND FS 1047. INSTALLED LBL 27 FLOOR BEAM SEGMENT FROM FS985 TO FS1051 IAW CRJ900 SRM 53-00-41-201-001-A03. STEPS 5B(8-11). DAMAGE SECTION OF THE FLOOR BEAM WAS CUT AT LBL27 FS1056 IAW CRJ900 SRM 53-00-41-201-001-A03 STEPS 5.B. (1) AND (2). FABRICATED, LOCATED AND DRILLED NEW SERVICEABLE FLOORBEAM, EXTRUSION USED PN: S6283 PO: 5-33613 AT LBL27 FS977 TO FS1056, LOWER FLANGE SPLICES MATERIAL USED 7075-T6 0.090"" PO: W77386, FROM FS985 TO FS1051 IAW CRJ900 SRM 53-00-41-201-001-A03 STEPS 5.B (5) TO (7) AND 51-40-11-001-001-A01. FABRICATED, LOCATED AND DRILLED NEW SPLICES (2EA) AT LBL27 BTW FS1051 & FS1069 MATERIAL USED: S6283 P.O.: 5000033613 IAW MHRJ REO 690-53-61-1460 REV. - DATED: 2024-09-30 STEP 1 AND CRJ900 SRM 51-40-11-001-001-A01. PAINTED REPAIR PARTS IAW CRJ-900 SRM 51-25-16 -001-001-A01 FABRICATE NEW ANGLE SPLICE. COMPLETED STEP 1 IAW ENDEAVOR AIR REO 690-53-61-1460. IDENTIFIED SPLICES LH WITH 690-53-61-1460-9 AND RH WITH 690-53-61-1460-10 AND COMPILED WITH REMAINING STEPS AS PER MHIRJ REO 690-53-61-1460 REV. - DATED 2024-09-30."
